# SDR THMN4113SQ121

- Difficulty date: May 8, 2006
- Submitted: May 9, 2006
- Operation: General aviation
- Aircraft: N453SB
- Make and model: Amd FALCON20
- Aircraft serial: 308
- Aircraft time: 12,119 hours, 8,028 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Cowling
- Part number: MY20552302
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER ENGINE COWL CRACKED IN BRACKET UNDER SEAL IN CENTER SECTION.  MADE AIRWORTHY REPAIR IAW FALCON 20 SRM 54-20-43.
